# SDR UPS02238726

- Difficulty date: June 7, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Crg.Dr.Stp.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FWD CARGO DOOR AFT LWR.STOP ON FUSELAGE HAS A CRACKED SUPPORT WEB.     WEB REMOVED IAW SRM 51-30-02. NEW WEB FABRICATED IAW SRM 53-10-2 FIG.3 AND SRM 51-20-1 FIG 7. WEB INSTALLED IAW SRM 51-30-02.
